# SDR SIMA202001231006

- Difficulty date: January 21, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 39,317 hours, 34,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON NOSE WHEEL WELL FOUND TO BE OUT OF LIMITS PER EMBREAER "TRANSFERRED TO NRWC 663-ABI-04309"-C/A-FOUND DOUBLER ON RH SIDE OF NLG WHEEL WELL DAMAGED. REMOVED AND REPLACED DOUBLER IAW EMB 145 SRM 51-40-02, 51-20-03
